Advertisement

Reactions Weekly

, Volume 1780, Issue 1, pp 199–199 | Cite as

Ipilimumab/nivolumab

Seronegative autoimmune autonomic ganglionopathy: case report
Case report
  • 49 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 60-year-old man developed seronegative autoimmune autonomic ganglionopathy during treatment with ipilimumab and nivolumab for metastatic melanoma.

The man presented with rectal discomfort and bleeding. Subsequent investigations led to the diagnosis of metastatic melanoma. Therefore, palliative transanal excision of the rectal mass was performed, following which he started receiving ipilimumab 3 mg/kg and nivolumab 1 mg/kg every 3 weeks [routes not stated]. The treatment was scheduled for four doses. However, after cycle 3, he presented with nausea, constipation, fatigue, weight loss and hypotension (seated systolic BP as low as 70mm Hg).

Ipilimumab and nivolumab were withheld, and the man was hospitalised for further investigation. He was administered normal saline; however,...

Reference

  1. Gao CA, et al. Seronegative autoimmune autonomic ganglionopathy from dual immune checkpoint inhibition in a patient with metastatic melanoma. Journal for ImmunoTherapy of Cancer 7: 262, No. 1, 17 Oct 2019. Available from: URL: http://doi.org/10.1186/s40425-019-0748-0 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations